Advanced

Discretizations of integral operators and atomic decompositions in vector-valued weighted Bergman spaces

Constantin, Olivia LU (2007) In Integral Equations and Operator Theory 59(4). p.523-554
Abstract
We prove a general atomic decomposition theorem for weighted vector-valued Bergman spaces, which applies to duality problems and to the study of compact Toeplitz type operators.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Toeplitz, operators, atomic decomposition, vector-valued weighted Bergman spaces
in
Integral Equations and Operator Theory
volume
59
issue
4
pages
523 - 554
publisher
Springer
external identifiers
  • wos:000251877500004
  • scopus:38749128026
ISSN
1420-8989
DOI
10.1007/s00020-007-1536-7
language
English
LU publication?
yes
id
e1dd6e54-cb1e-4c0a-9960-1a32ff4250e6 (old id 1409081)
date added to LUP
2009-06-01 16:42:07
date last changed
2017-01-01 07:22:49
@article{e1dd6e54-cb1e-4c0a-9960-1a32ff4250e6,
  abstract     = {We prove a general atomic decomposition theorem for weighted vector-valued Bergman spaces, which applies to duality problems and to the study of compact Toeplitz type operators.},
  author       = {Constantin, Olivia},
  issn         = {1420-8989},
  keyword      = {Toeplitz,operators,atomic decomposition,vector-valued weighted Bergman spaces},
  language     = {eng},
  number       = {4},
  pages        = {523--554},
  publisher    = {Springer},
  series       = {Integral Equations and Operator Theory},
  title        = {Discretizations of integral operators and atomic decompositions in vector-valued weighted Bergman spaces},
  url          = {http://dx.doi.org/10.1007/s00020-007-1536-7},
  volume       = {59},
  year         = {2007},
}